# SDR ASAA0540166

- Difficulty date: March 10, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Engine: Pwa JT8D17A
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266877
- Condition: Dented
- Location: Nr 6 L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - NR 6 SLAT TRAILING EDGE HAS A DENT.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM, REPAIR 21. (K)
